# SDR USAASB99167

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Connector
- Part number: BACC45FN18315
- Condition: Failed
- Location: Flt Managment
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1185 - FLIGHT WAS APPROX 150 MILES FROM IAH WHEN THE A/C LOST THE WEATHER RADAR, CAPTAINS HSI, BOTH AUTOPILOTS AND THE CAPTAINS ATTITUDE INDICATOR.  CAPTAIN DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL DUE TO THUNDERSTORMS 55 MILES NORTHEAST OF IAH.  THE F/O HAND FLEW THE AIRCRAFT AS AIR TRAFFIC CONTROL VECTORED THEM SOUTH OF THE WEATHER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT IAH.  MAINTENANCE REMOVED AND REPLACED THE NAV DATA TRANSFER CANNON PLUG D1907.  ALSO, REMOVED AND REPLACED FMCS COMPUTER (P/N 166805-14-01) PER MM 34-62-21.  OPERATIONAL CHECK NORMAL.  (M)
